Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the fixed-point theory for local $ k$-pseudocontractions


Author: Claudio Morales
Journal: Proc. Amer. Math. Soc. 81 (1981), 71-74
MSC: Primary 47H10
MathSciNet review: 589138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two commonly used boundary conditions which imply existence of fixed points for local strong pseudocontractions in Banach spaces are compared, a previous fixed-point theorem for this class of mappings is improved, and an almost fixed-point result is obtained for local pseudocontractions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589138-4
PII: S 0002-9939(1981)0589138-4
Keywords: Local strong pseudocontraction, local pseudocontraction, fixed points
Article copyright: © Copyright 1981 American Mathematical Society